MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1

Medline Industries, LP MEDLINE; DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Catalog Number DYNDSBCN21G
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit is bent at the bevel.
 
Additional Manufacturer Narrative
The reported issue was bent bevel.At this time, a sample(s) was not received for investigation; however, investigation included review of the lot/serial number and recent complaint trends/scar activity for the past 3 months.The complaint was not confirmed due to the fact that this issue can only be confirmed by further investigating the sample or a provided photo, and without the sample or photo, it¿s difficult to truly identify the root use of the issue.No further action was taken because objectionable trends were not seen for this issue, and division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SAFETY BLOOD COLLECTION NEEDLE 21GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50714673
Report Number1417592-2026-35735
Device Sequence Number21479207
Product Code FMI
UDI-Device Identifier30193489007873
UDI-Public30193489007873
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDSBCN21G
Device Lot Number(10):05112007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown